# SDR FDEA200903050852

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 29,215 hours, 9,491 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Pinched
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM GAVE BLUE HYD RES LOW QTY.  FOLLOWED ECAM AND TURNED OFF BLUE HYD PUMP.  CHECKED QRH RED TABS MISC SECTION FOR GUIDANCE.  CONT TO KLAX.  A/C DIVERTED FROM SNA TO LAX.  FOUND BLUE SYSTEM SERVO CONTROL PRESSURE SWITCH 17CB O-RING PINCHED/LEAKING.  REMOVED AND REPLACED O-RING PER M/M 27-14-18-4.  OPS AND LEAK CHECK GOOD.  SERVICED BLUE SYSTEM RESERVOIR PER M/M 12-12-29.
